# SDR DALA2024052105411

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500g-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3837, FWD CARGO ZEE CHANNEL 10 IN FWD OF STA 500G TO STA. 500L LBL 24 HAS MULTIPLE AREAS OF CORROSION. CORRECTIVE ACTION: REMOVED DAMAGED L/H SIDE ZEE CHANNEL AT SPLICE LOCATION BTW BS 500C TO 500L, FABRICATED REPAIR SPLICE BS 500C TO 500I PER B737 SRM 53-00-53-2R-5. INSTALLED REPAIR ZEE CHANNEL PER B737 SRM 51-40-02-0G PARA 4. AND B737 SRM 53-00-53-2R-5 PARA 4.L. (LP 0350546)
